# SDR IPXA11668215

- Difficulty date: July 11, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 40,818 hours, 12,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 B/H, CRACK FOUND AT FAIL SAFE STRAP 3 O'CLOCK POSITION APPROX 0.040".  FUSELAGE LT SIDE BS 955 REAR SPAR BULKHEAD FITTING FAIL SAFE STRAP REPAIED EO NR B767-5350-17922-I APP 'C' ORIGINAL MAT'L IS 2024T351-0750" MACHINED STRAP, CRACK AT 3 O'CLOCK POSITION APPROX 0.040" FINAL CUTOUT SIZE IS 7.75" X 2".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
